MAUDE Adverse Event Report: RESPIRATORY TECHNOLOGIES INCOURAGE DEVICE; PERCUSSOR, POWERED-ELECTRIC

RESPIRATORY TECHNOLOGIES INCOURAGE DEVICE; PERCUSSOR, POWERED-ELECTRIC
Model Number R500055-000
Medical Device Problem Codes Contamination (1120); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cough (4457)
Date of Event 03/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an incourage device caused a patient to cough up blood during therapy.There was no allegation of a device malfunction.The patient discontinued use of the device.The device has yet to be returned to the manufacturer for evaluation.A follow up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an incourage device allegedly caused a patient to cough up blood during therapy.There was no allegation of a device malfunction.The patient discontinued use of the device.The device was returned to a third party service center for evaluation.During the evaluation of the device contamination was observed and the device was scrapped.

Brand Name
INCOURAGE DEVICE
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
RESPIRATORY TECHNOLOGIES
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
RESPIRATORY TECHNOLOGIES, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
david douglas
5905 nathan lane north
plymouth, MN 55442
MDR Report Key14103307
Report Number3004961434-2022-00003
Device Sequence Number6428474
Product Code BYI
UDI-Device Identifier00841561102785
UDI-Public00841561102785
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR500055-000
Device Catalogue NumberR500055-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer04/06/2023
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown